I have been on flexeril for only one week and I have gained 6.5 pounds since starting this medication, is that normal? Can it just be making my body retain fluid?
6 May 2010
Weight gain is not common side effect for this medication. Common Flexeril side effects include: In these studies, the most common side effects with Flexeril included:
* Drowsiness -- in up to 39 percent of people
* Dry mouth -- up to 32 percent (see Flexeril and Dry Mouth)
* Dizziness -- up to 11 percent.
Other common side effects (occurring in 1 to 3 percent of people) included:
* Fatigue or tiredness
* Indigestion or heartburn
* Unpleasant taste
* Blurred vision
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Unexplained gain of 7-10 lbs in 1 month. I have never had a weight problem? I also have feelings of bloating and distended stomach. I am a healthy 48 ...
1 answer • 27 Jul 2010
5 answers • 27 Jul 2011
I started taking gabapentin about 3 weeks ago, I am taking 1800mg and it is working wonders. I am concerned however, about the weight gain and ...
2 answers • 1 Dec 2011
I've read a lot of the questions and answers about the weight gain caused from Gabapentin and some said it was a water or bloating reason, and I ...
3 answers • 25 Jan 2015
I had a heart attack last year and had 2 stents fitted in the blood vessels around my heart. I have severe abdominal bloating from taking Ticagrelor. ...
1 answer • 29 May 2015